# SDR SWAA2013081619290

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 60,888 hours, 49,601 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21BC126
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG OIL ODOR THROUGHOUT CABIN & APPEARS TO BE MORE PRONOUNCED WITH RT PACK RUNNING.  R&R COALESCE WATER SEPARATOR BAGS LT & RT.  R&R RECEIVE FAN FILTER IAW MM.
